Will the Bump from the Injectable Filler I Had Done Yesterday in my Forehead Reduce?

I had a filler injected into a deep crease in the centre of my forehead yesterday. I now have a rather worrying bump there instead. Will this bump reduce as time passes? If so how long should this take. The plastic surgeon used a filler that should be "topped up" annually.

Doctor Answers 1

Bump from injectable fillers

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Many patients will feel lumpiness after injection of dermal fillers due to swelling and sometimes  small hematomas under the skin. In a vast majority of cases this will resolve in 1-2 weeks. If there a visible lump, redness, or pain I would recommend contacting the doctor that did the procedure so it can be evaluated. If they used a hyaluronic acid filler like Juvederm or Restylane they can use Hyaluronidase to dissolve the lump.


Wilmington Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.